# SDR USAA040889

- Difficulty date: October 25, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 52,361 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT-Q5- FLOORBEAM, INCORRECT MATERIAL FROM MFG.  FLOORBEAM UPPER CHORD REMOVED AND REPLACED IAW EA 68822A, FLOOR STA 328.
